MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294701570
Medical Device Problem Codes Entrapment of Device (1212); Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Detailed product and event information were not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that stent premature deployment occurred.A 7x150, 75 cm eluvia self-expanding stent was used during an angiogram with intervention for arterial disease.Deployment issues occurred; premature deployment was noted and the stent became stuck on the wire, prolonging the procedure.It was noted that the procedure was able to be completed with this device and there were no patient complications.
 
Additional Manufacturer Narrative
Detailed product and event information were not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.If additional details become available, a supplemental report will be submitted.Investigation results: labeling review; review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review: a review of the eluvia device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24735320
Report Number2124215-2026-17367
Device Sequence Number21394388
Product Code NIU
UDI-Device Identifier08714729876687
UDI-Public(01)08714729876687
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939294701570
Device Catalogue NumberH74939294701570
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown